# SDR SWAA2020012874803

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,303 hours, 21,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FORWARD MOST EMERGENCY EXIT AISLE LIGHT IS INOP.     RECONNECTED D11088 AND D11344 FOR L/H FORWARD MOST EMERGENCY EXIT AISLE LIGHT AND PERFORMED GOOD OPERATIONAL TEST IAW SWPM 20-61-28, WDM 33-51-12 AND AMM 33-51-00-710-801.
